RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 2018, Volume 152, Pages 34–45 (Mi into349)  

Existence of Weak Solutions of Aggregation Equation with the $p(\cdot)$-Laplacian

V. F. Vil'danovaa, F. Kh. Mukminovb

a Bashkir State Pedagogical University, Ufa
b Institution of Russian Academy of Sciences Institute of Mathematics with Computer Center, Ufa

Abstract: We consider an aggregation elliptic-parabolic equation of the form
\begin{equation*} b(u)_t=\operatorname{div}( |\nabla u|^{p(x)-2}\nabla u-b(u)G(u))+\gamma(x,b(u)), \end{equation*}
where $b$ is a nondecreasing function and $G(u)$ is an integral operator. The condition on the boundary of a bounded domain $\Omega$ ensures that the mass of the population $\int u(x,t)dx=\operatorname{const}$ is preserved for $\gamma=0$. The existence of a weak solution of the problem with a nonnegative bounded initial function in the cylinder $\Omega\times(0,T)$ is proved. A formula for the guaranteed time $T$ for the existence of the solution is obtained.

Keywords: aggregation equation, $p(\cdot)$-Laplacian, existence of solution

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00428_а
This work was partially supported by the Russian Foundation for Basic Research (project No. 18-01-00428-A).


Full text: PDF file (229 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.956.45, 517.968.74
MSC: 35K20, 35K55, 35K65

Citation: V. F. Vil'danova, F. Kh. Mukminov, “Existence of Weak Solutions of Aggregation Equation with the $p(\cdot)$-Laplacian”, Mathematical physics, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 152, VINITI, Moscow, 2018, 34–45

Citation in format AMSBIB
\Bibitem{VilMuk18}
\by V.~F.~Vil'danova, F.~Kh.~Mukminov
\paper Existence of Weak Solutions of Aggregation Equation with the $p(\cdot)$-Laplacian
\inbook Mathematical physics
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.
\yr 2018
\vol 152
\pages 34--45
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/into349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3903376}


Linking options:
  • http://mi.mathnet.ru/eng/into349
  • http://mi.mathnet.ru/eng/into/v152/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory" Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
    Number of views:
    This page:76
    Full text:9
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020